# SDR DHL2004783012

- Difficulty date: August 13, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Engine: Pwa JT8D17
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE GRABS WHEN APPLIED DURING TAXI.
